# SDR AALA20120517014

- Difficulty date: May 17, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 35,993 hours, 14,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF WEB AT STATION 1125 CORRODED APPROXIMATELY 3 INCHES UP FROM BOTTOM OF INLET OPENING.  INSTALLED WEB REPAIR PER EA B737-53-023797.
